RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1108–1131 (Mi izv2354)  

This article is cited in 12 scientific papers (total in 12 papers)

On the complete $n$-tuple of roots of the operator equation cirresponding to a polynomial operator bundle

A. S. Markus, I. V. Mereutsa


Abstract: The paper treats the relationship between spectral properties of an $n$th degree polynomial operator bundle and spectral properties of roots of the corresponding operator equation. Basic to this investigation is the concept, introduced in this paper, of Vandermonde operator.

Full text: PDF file (2185 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1105–1128

Bibliographic databases:

UDC: 517.9
MSC: Primary 47A10; Secondary 47A50
Received: 26.09.1972

Citation: A. S. Markus, I. V. Mereutsa, “On the complete $n$-tuple of roots of the operator equation cirresponding to a polynomial operator bundle”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1108–1131; Math. USSR-Izv., 7:5 (1973), 1105–1128

Citation in format AMSBIB
\Bibitem{MarMer73}
\by A.~S.~Markus, I.~V.~Mereutsa
\paper On the complete $n$-tuple of roots of the operator equation cirresponding to a~polynomial operator bundle
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1108--1131
\mathnet{http://mi.mathnet.ru/izv2354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=333794}
\zmath{https://zbmath.org/?q=an:0318.47011}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1105--1128
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001996}


Linking options:
  • http://mi.mathnet.ru/eng/izv2354
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kabak, A. S. Markus, “O razlozhenii polinomialnogo puchka na lineinye mnozhiteli”, UMN, 30:4(184) (1975), 245–246  mathnet  mathscinet  zmath
    2. I Gohberg, M.A Kaashoek, L Rodman, “Spectral analysis of families of operator polynomials and a generalized Vandermonde matrix II: The infinite dimensional case”, Journal of Functional Analysis, 30:3 (1978), 358  crossref
    3. LEANG S. SHIEH, YIH T. TSAY, NORMAN P. COLEMAN, “Algorithms for solvents and spectral factors of matrix polynomials”, International Journal of Systems Science, 12:11 (1981), 1303  crossref
    4. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yih T. Tsay, Leang S. Shieh, R.E. Yates, S. Barnett, “Block partial fraction expansion of a rational matrix”, Linear and Multilinear Algebra, 11:3 (1982), 225  crossref
    6. Yih T. Tsay, Leang S. Shieh, “Block decompositions and block modal controls of multivariable control systems”, Automatica, 19:1 (1983), 29  crossref
    7. M. S. Eremin, “On polynomial operator equations with integro-differential right-hand side”, Russian Math. Surveys, 40:1 (1985), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. N. Chondros, J. Maroulas, “Decomposition of a rational matrix into partial fractions”, Linear and Multilinear Algebra, 18:3 (1985), 225  crossref
    9. Lucas Jódar, “Algebraic and differential operator equations”, Linear Algebra and its Applications, 102 (1988), 35  crossref
    10. H. ZABOT, K. HARICHE, “On solvents-based model reduction of MIMO systems”, International Journal of Systems Science, 28:5 (1997), 499  crossref
    11. B. Z. Shavarovskii, “Finding a complete set of solutions or proving unsolvability for certain classes of matrix polynomial equations with commuting coefficients”, Comput. Math. Math. Phys., 47:12 (2007), 1902–1911  mathnet  crossref  mathscinet  elib
    12. A. G. Baskakov, T. K. Katsaran, T. I. Smagina, “Linear differential second-order equations in Banach space and splitting of operators”, Russian Math. (Iz. VUZ), 61:10 (2017), 32–43  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:271
    Full text:92
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020